Journal article icon

Journal article

The Application of Generalized Diagonal Dominance to Linear System Stability Theory

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
Int. J. Control
Volume:
36
Pages:
185-212
Publication date:
1982-01-01
URN:
uuid:4c2d1436-0abd-4ea6-bc17-be9523083195
Source identifiers:
366373
Local pid:
pubs:366373

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP